PL EN


Journal
1997 | 5 | 3 | 147-162
Article title

Logic and the Problem of Foundation of Mathematics

Content
Title variants
PL
Logika i problem podstaw matematyki
EN
Logic and the Problem of Foundation of Mathematics
Languages of publication
PL
Abstracts
PL
  
Keywords
Journal
Year
Volume
5
Issue
3
Pages
147-162
Physical description
Dates
published
1997-09-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-1997-volume-5-issue-3-article-191
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.